# SDR CALA2009020600089

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 44,255 hours, 11,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FLOORBEAM STATION 1661 LBL 30 HAS CORROSION ON TOP SURFACE.  FABRICATED AND INSTALLED REPAIR PER SRM 53-00-51 REPAIR 3 FIG 201.
